American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information   
View Article: PDF

[2] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[3] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mahuya Datta. Connections with prescribed first Pontrjagin form. Trans. Amer. Math. Soc. 355 (2003) 3813-3824. MR 1990175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lorenz J. Schwachhöfer. Connections with exotic holonomy . Trans. Amer. Math. Soc. 345 (1994) 293-321. MR 1250825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. D’Ambra. Induced connections on $S\sp 1$-bundles over Riemannian manifolds . Trans. Amer. Math. Soc. 338 (1993) 783-798. MR 1106187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. Turner Laquer. Invariant affine connections on Lie groups . Trans. Amer. Math. Soc. 331 (1992) 541-551. MR 1075384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] I. B. Penkov. A geometric approach to the linear Penrose transform . Trans. Amer. Math. Soc. 290 (1985) 555-575. MR 792811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michel Nguiffo Boyom and Georges Giraud. Uniqueness of torsion free connection on some invariant structures on Lie groups . Trans. Amer. Math. Soc. 280 (1983) 797-808. MR 716851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul R. Dippolito. Universal bundles for deformations of asymmetric structures . Trans. Amer. Math. Soc. 271 (1982) 101-115. MR 648080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mitsuhiro Itoh. Invariant connections and Yang-Mills solutions . Trans. Amer. Math. Soc. 267 (1981) 229-236. MR 621984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrzej Derdziński and A. Rigas. Unflat connections in $3$-sphere bundles over $S\sp{4}$ . Trans. Amer. Math. Soc. 265 (1981) 485-493. MR 610960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hing Sun Luk. Affine connections and defining functions of real hypersurfaces in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 259 (1980) 579-588. MR 567098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kam Ping Mok, E. M. Patterson and Yung Chow Wong. Structure of symmetric tensors of type $(0, 2)$ and tensors of type $(1, 1)$ on the tangent bundle . Trans. Amer. Math. Soc. 234 (1977) 253-278. MR 0500673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sin Leng Tan. On nullity distributions . Trans. Amer. Math. Soc. 223 (1976) 323-335. MR 0423393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. A. Schouten. On the conditions of integrability of covariant differential equations . Trans. Amer. Math. Soc. 27 (1925) 441-473. MR 1501322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1